Hail, Graves
- When
- June 30, 3:00 PM CST
- Where
- Graves County, Lynnville
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.567, -88.567
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Jun 30, 1:24 PM CST, 1 hour 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 224 PM CDT FRI JUN 30 2006 .DISCUSSION... WILL LINGER A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE EASTERN PART OF THE FA THROUGH THE EVENING HOURS. ACTIVITY CONTINUES TO DISSIPATE AS IT APPROACHES. DO NOT HAVE MUCH CONFIDENCE IN WHAT THE MODELS ARE DEPICTING CONSIDERING HOW RECENT RUNS HAVE HANDLED CONVECTIVE CHANCES FROM LAST NIGHT THROUGH TODAY. BUT THAT IS THE WAY WE WILL PLAY IT FOR NOW. HOT AND DRY WEATHER STILL FORECAST TO PREVAIL OVER THE WEEKEND. HEAT INDICES MAY APPROACH 100 IN SOME AREAS AS AFTERNOON HIGHS TOP OUT IN THE MID 90S. A CLOSED LOW WILL DROP SE INTO ONTARIO AND QUEBEC EARLY NEXT WEEK...WHILE A RIDGE BUILDS OVER THE WESTERN CONUS. THIS WILL PUT US BACK INTO NW FLOW...AND RESULT IN ON AND OFF CHANCES OF SHOWERS AND THUNDERSTORMS EARLY NEXT WEEK. THE BEST CHANCE OF STORMS APPEARS TO BE ON THE 4TH. THE GFS IS A LITTLE MORE AGGRESSIVE PUSHING A FRONT THROUGH WEDNESDAY...WITH DRY WEATHER EXPECTED THURSDAY INTO FRIDAY. THIS TIME OF YEAR...WE WILL SEE. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && CN
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 300 PM CDT FRI JUN 30 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-011200- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 300 PM CDT FRI JUN 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE FOUR STATE REGION THIS EVENING. THE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY IT WILL BE HOT SATURDAY THROUGH MONDAY. HIGHS WILL REACH INTO THE LOWER TO MID 90S. HEAT INDICES WILL APPROACH 100 DEGREES DURING THE MID AFTERNOON HOURS. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. THE BEST CHANCE OF THUNDERSTORMS APPEARS TO BE ON THE 4TH OF JULY. WHILE STILL A LITTLE TOO EARLY TO PINPOINT TIMING AND LOCATION WITH MUCH CONFIDENCE...STRONG AND ISOLATED SEVERE THUNDERSTORMS CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. CN
The Paducah radar (KPAH), 59 km away, was scanning. The volume nearest the first event began at 21:02 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2006Every state in 2006This day in weather historyWarnings in Kentucky, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5520436.